# SDR UPS04842598

- Difficulty date: June 11, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,297 hours, 24,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1756, LONG 14 LT CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT LONG SECTION FROM STA 1746 TO STA 1766.  INSTALLED SPLICE FITTING AND STRAPS IAW SRM 53-2-2 FIG 10.
